EconPapers    
Economics at your fingertips  
 

A Lower Bound for the Laplacian Eigenvalues of a Graph-Proof of a Conjecture by Guo

A.E. Brouwer and W.H. Haemers
Additional contact information
W.H. Haemers: Tilburg University, Center For Economic Research

No 2008-27, Discussion Paper from Tilburg University, Center for Economic Research

Keywords: Graphs; Laplacian eigenvalues. JEL-code (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... cb9db39b0ad/download (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiucen:a10326d7-8c47-42d0-84f7-fa427c2148d2

Access Statistics for this paper

More papers in Discussion Paper from Tilburg University, Center for Economic Research
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-01
Handle: RePEc:tiu:tiucen:a10326d7-8c47-42d0-84f7-fa427c2148d2